English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Scaling laws in spherical shell dynamos with free-slip boundaries

Yadav, R., Gastine, T., & Christensen, U. R. (2013). Scaling laws in spherical shell dynamos with free-slip boundaries. Icarus, 225, 185-193. doi:10.1016/j.icarus.2013.02.030.

Item is

Basic

show hide
Item Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-0B32-3 Version Permalink: http://hdl.handle.net/11858/00-001M-0000-0015-0B33-1
Genre: Journal Article

Files

show Files

Locators

show

Creators

show
hide
 Creators:
Yadav, Rakesh1, 2, Author              
Gastine, Thomas1, Author              
Christensen, Ulrich R.1, 3, Author              
Affiliations:
1Department Planets and Comets, Max Planck Institute for Solar System Research, Max Planck Society, ou_1832288              
2IMPRS on Physical Processes in the Solar System and Beyond, Max Planck Institute for Solar System Research, Max Planck Society, ou_1832290              
3MPI for Aeronomy, Max Planck Institute for Solar System Research, Max Planck Society, ou_1832291              

Content

show
hide
Free keywords: -
 MPIS_GROUPS: Planets and Comets
 Abstract: -

Details

show
hide
Language(s):
 Dates: 2013
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Identifiers: DOI: 10.1016/j.icarus.2013.02.030
BibTex Citekey: Yadav:2013-041
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Icarus
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 225 Sequence Number: - Start / End Page: 185 - 193 Identifier: -